# SDR 95ZZZX5610

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N710WT
- Make and model: Cessna 402A
- Aircraft serial: 402A0094
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 08227203
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS SECURING SUPPORT TO AIRFRAME WERE DISCOVERED LOOSE AND PART WAS WORKING.  UPON REMOVAL, PART WAS FOUND CRACKED.  AIRCRAFT MUST BE ON JACKS TO SEE LOOSENESS.  AIRCRAFT TOTAL TIME IS IN EXCESS OF 25,000 HOURS.  RECOMMEND INSPECTION AT ANNUAL, AT LEAST.
